EXACTECH, INC. NV GXL LINER LIPPED 40MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Model Number |
NV GXL LINER LIPPED 40MM ID, GROUP 3 CUPS |
| Medical Device Problem Codes |
Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Osteolysis (2377)
| Date of Event |
06/13/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant products biolox delta femoral head 40mm 0d, +3.5mm (cat# 170-40-03 / serial# (b)(6)).Alteon 6.5mm screw, 35mm (cat# 180-65-35 / serial# (b)(6)).Integrip cc, cluster 58mm, g3 (cat# 186-01-58 / serial# (b)(6)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported, approximately seven years post initial left tha, the 71 y/o male patient presented with complaints of pain and dissatisfaction with their primary exactech hip.The patient had a recall gxl poly liner and was booked for revision surgery.The patient underwent total acetabular revision to a exactech 28mm cocr +10mm head and competitor's devices.There was no breakage of device.There was a 30-45 mins surgical delay/prolongation.Patient was last known to be in stable condition following the event.X-ray and images received.The devices are not available for evaluation due to the products were sent to the lab at the hospital.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The most likely underlying cause for the revision reported is prosthesis wear and a combination of risk factors: such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).Additional reasons for the revision may be acetabular loosening.However, this cannot be confirmed from the reported information and the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.